1 Browse Title Index

Browse Title Index


 
Issue Title
 
Vol 33, No 3 (2002) A sharp bound for the error in the corrected trapezoid rule and application Abstract   PDF
N. S. Barnett, P. Cerone, S. S. Dragomir
 
Vol 40, No 4 (2009) A simple proof of inequalities related to means Abstract   PDF
Gou-Sheng Yang, Shuoh-Jung Liu
 
Vol 35, No 4 (2004) A simple proof of the discrete Steffensen's inequality Abstract   PDF
Zheng Liu
 
Vol 33, No 2 (2002) A solution of one problem of complex integration Abstract   PDF
Z. Tomovski, K. Trencevski
 
Vol 37, No 2 (2006) A strengthened Schwarz-pick inequality for derivatives of the hyperbolic metric Abstract   PDF
Wenfa Yuan, Dongli Chen, Pingan Wang
 
Vol 33, No 4 (2002) A study on bornological properties of the space of entire functions of several complex variables Abstract   PDF
Mushtaq Shaker Abdul-Hussein, G. S. Srivastava
 
Vol 44, No 1 (2013) A subclass of close-to-convex functions Abstract   PDF
Zheng- Lv Zhang, Qing- Hua Xu
 
Vol 42, No 4 (2011) A subclass of harmonic functions with negative coefficients defined by Dziok-Srivastava operator Abstract   PDF
G. Murugusundaramoorthy, K. Vijaya, Basem Aref Frasin
 
Vol 41, No 3 (2010) A subclass of harmonic univalent functions with positive coefficients Abstract   PDF
K. K. Dixit, Saurabh Porwal
 
Vol 34, No 4 (2003) A summability type factor theorem Abstract   PDF
B. E. Rhoades, Ekrem Savas
 
Vol 42, No 4 (2011) A symmetric divergence measure and its bounds Abstract   PDF
K. C. Jain, Ruchi Mathur
 
Vol 41, No 4 (2010) A total labellings of m triangles Abstract   PDF
Huey Voon Chen
 
61 - 72 of 756 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax